# SDR LR7A2020100502614

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: LS5112
- Condition: Damaged
- Location: Bs 517-528
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5324, FOUND THE RT MAIN WHEEL WELL FS 517 TO 528 CHINE ANGLE WITH ELONGATED HOLES AT WL 142, RBL 61.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-40-27.  NR 7522.
